Pacific Journal of Mathematics

On some new generalizations of Shannon's inequality.

Pal Fischer

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 351-360.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811921

Mathematical Reviews number (MathSciNet)
MR0484754

Zentralblatt MATH identifier
0383.26009

Subjects
Primary: 94A15: Information theory, general [See also 62B10, 81P94]

Citation

Fischer, Pal. On some new generalizations of Shannon's inequality. Pacific J. Math. 70 (1977), no. 2, 351--360. https://projecteuclid.org/euclid.pjm/1102811921


Export citation

References

  • [1] R. Ash, Information Theory,Interscience Publishers, 1965.
  • [2] P. Fischer, On the inequality p/(p,)^ Xp/(<y,), Metrika, 18 (1972), 199-208.
  • [4] P. Fischer, On the inequality p,/(p,)//(^) s 1, Canad. Math. Bull. 17 (1974), 193-199.
  • [5] P. Fischer, Surnegalite 2lpJ(p,) +?,/(qr()]> [Pf(q,) +q,f(Pi)], Period. Hungar.,5 (1974), 87-92.
  • [6] P. Fischer, On the inequality 2p,f(p.)/f(q,)^ 1, Pacific J. Math., 60 (1975), 65-74.
  • [7] P. Fisher and J. A. R. Holbrook, Matrices doublystochastic by blocks, Canad.J. Math.,29 No.3 (1977), 559-571.
  • [8] L. Fuchs, A new proofof an inequality of Hardy-Littlewood-Plya, Mat. Tidsskr. B (1947), 53-54.
  • [9] P. G. Kirmser, Problem E 1274, Amer. Math. Monthly, 64 (1957).
  • [10] D. S. Mitrinovic, Analytic Inequalities, Springer-Verlag, 1970.
  • [3] D. S. Mitrinovic,On ffo inequality Zg(p,)f(p,)^g(p,)f(q,),Aequationes Math., 10 (1974), 23-33.